# SDR QXEA0101131

- Difficulty date: June 29, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 42,479 hours, 52,688 cycles
- System (JASC): 2420 · AC Generation System
- Component: Gcu, Sundstrandem
- Component part number: 914F5696
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - CREW REPORTED AND ELECTRICAL BURNING SMELL, FOLLOWED BY THE #2 GENERATOR CAUTION LIGHT ILLUMINATING. REMOVED AND REPLACED GENERATOR CONTROL UNIT. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
